# SDR ASAA2019041879025

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,362 hours, 12,037 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H PACK LT W/ MC RECALL, GOES OUT W/ RESET. GROUNDED - YES. BITE CHECKED #2 ZTC - FAULTED TCV. PERF B737-800 FIM 21-62 TASK 831. VERIFY TEST PASSED. FAULT RESETS. RAN L/H & R/H PACKS W/ NO DEFECTS NOTED. ETOPS GND VERIFICATION TEST SUCCESSFUL.
